# SDR DALA2020010600065

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION INTERNAL STRUCTURE SUPPORT WEB LOCATED UNDER FLOOR STRUCTURE BTW FR 69 TO FR 70 AND STR 23L TO STR 24L IN BULK CARGO COMPARTMENT (1 EA) (SSI 534144). REPLACED WEB LOCATED UNDER FLOOR STRUCTURE BTW FR 69 TO FR 70 AND STR 23L TO STR 24L BULK CARGO COMPARTMENT PER SRM A319 51-42- 11 SRM 51-72-11 DWG # D53470100. MEASURE OF CORROSION L=3.00" W=2.160" D=0.030".
